# SDR AALA20150630010

- Difficulty date: June 30, 2015
- Submitted: July 1, 2015
- Operation: Air carrier
- Aircraft: N901AN
- Make and model: Boeing 737823
- Aircraft serial: 29503
- Aircraft time: 48,451 hours, 19,651 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 143A3232
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT STATION 500 + 9 IS CORRODED BETWEEN STRINGER 28L & 28R.  ACCOMPLISHED EXTERNAL DOUBLER REPAIR IAW SRM 53-00-01-2R-3.
